# SDR SWIA2018032044418

- Difficulty date: February 23, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 37,941 hours, 23,203 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP VANE IS CHAFED ON THE I/B AND O/B EDGES. (C-CHECK) RO 03/17/2018, INSTALLED NEW RT WING INBD FLAP VANE L/E PANELS 684ET AND 684HT IAW SRM.
